Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 84, Number 296

A total variation diminishing interpolation operator and applications
Sören Bartels, Ricardo H. Nochetto and Abner J. Salgado.
Math. Comp. 84 (2015), 2569-2587
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378839
Extension by zero in discrete trace spaces: Inverse estimates
Ralf Hiptmair, Carlos Jerez-Hanckes and Shipeng Mao.
Math. Comp. 84 (2015), 2589-2615
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378840
A $C^{1}$–finite element method for the Willmore flow of two-dimensional graphs
Klaus Deckelnick, Jakob Katz and Friedhelm Schieweck.
Math. Comp. 84 (2015), 2617-2643
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378841
Convergence of an adaptive finite element method for distributed flux reconstruction
Yifeng Xu and Jun Zou.
Math. Comp. 84 (2015), 2645-2663
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378842
Variational formulation of problems involving fractional order differential operators
Bangti Jin, Raytcho Lazarov, Joseph Pasciak and William Rundell.
Math. Comp. 84 (2015), 2665-2700
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378843
Corrigendum to: “Acceleration of a two-grid method for eigenvalue problems”
Xiaozhe Hu and Xiaoliang Cheng.
Math. Comp. 84 (2015), 2701-2704
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378844
Inf-Sup stability of the discrete duality finite volume method for the 2D Stokes problem
Franck Boyer, Stella Krell and Flore Nabet.
Math. Comp. 84 (2015), 2705-2742
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378845
Optimal explicit strong stability preserving Runge–Kutta methods with high linear order and optimal nonlinear order
Sigal Gottlieb, Zachary Grant and Daniel Higgs.
Math. Comp. 84 (2015), 2743-2761
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378846
Hermitian matrices of three parameters: perturbing coalescing eigenvalues and a numerical method
Luca Dieci and Alessandro Pugliese.
Math. Comp. 84 (2015), 2763-2790
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378847
A time continuation based fast approximate algorithm for compressed sensing related optimization
Farzin Barekat and Stanley Osher.
Math. Comp. 84 (2015), 2791-2822
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378848
Convergence of an iterative algorithm for Teichmüller maps via harmonic energy optimization
Lok Ming Lui, Xianfeng Gu and Shing-Tung Yau.
Math. Comp. 84 (2015), 2823-2842
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378849
The error norm of Gauss-Radau quadrature formulae for Bernstein-Szegö weight functions
Sotirios E. Notaris.
Math. Comp. 84 (2015), 2843-2865
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378850
Computing algebraic numbers of bounded height
John R. Doyle and David Krumm.
Math. Comp. 84 (2015), 2867-2891
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378851
On sets of integers which contain no three terms in geometric progression
Nathan McNew.
Math. Comp. 84 (2015), 2893-2910
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378852
Computing the truncated theta function via Mordell integral
A. Kuznetsov.
Math. Comp. 84 (2015), 2911-2926
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378853
On the absolute Mahler measure of polynomials having all zeros in a sector. III
V. Flammang and G. Rhin.
Math. Comp. 84 (2015), 2927-2938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378854
A computable absolutely normal Liouville number
Verónica Becher, Pablo Ariel Heiber and Theodore A. Slaman.
Math. Comp. 84 (2015), 2939-2952
Abstract, references and article information
Full-text PDF
MathSciNet review: 3378855
Computation of polarized metrized graph invariants by using discrete Laplacian matrix
Zubeyir Cinkir.
Math. Comp. 84 (2015), 2953-2967
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378856
Character sums and deterministic polynomial root finding in finite fields
Jean Bourgain, Sergei V. Konyagin and Igor E. Shparlinski.
Math. Comp. 84 (2015), 2969-2977
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378857
A proof of the conjecture of Cohen and Mullen on sums of primitive roots
Stephen D. Cohen, Tomás Oliveira e Silva and Tim Trudgian.
Math. Comp. 84 (2015), 2979-2986
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378858
Selecting polynomials for the Function Field Sieve
Razvan Barbulescu.
Math. Comp. 84 (2015), 2987-3012
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378859
The use of bad primes in rational reconstruction
Janko Böhm, Wolfram Decker, Claus Fieker and Gerhard Pfister.
Math. Comp. 84 (2015), 3013-3027
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378860
On the Kazhdan–Lusztig cells in type $E_{8}$
Meinolf Geck and Abbie Halls.
Math. Comp. 84 (2015), 3029-3049
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378861
Enumeration of Steiner triple systems with subsystems
Petteri Kaski, Patric R. J. Östergård and Alexandru Popa.
Math. Comp. 84 (2015), 3051-3067
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378862
Counting composites with two strong liars
Eric Bach and Andrew Shallue.
Math. Comp. 84 (2015), 3069-3089
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3378863